# SDR CA190416012

- Difficulty date: April 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 18,082 hours
- System (JASC): 3200 · Landing Gear System
- Part: Cam
- Part number: 485105
- Condition: Fractured
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BEFORE THE FIRST FLIGHT OF THE DAY THE CREW PULLED THE LANDING GEAR ALTERNATE RELEASE HANDLE TO OPEN THE GEAR DOORS AND THE CAM ASSEMBLY FOR THAT SYSTEM BROKE. MAINTENANCE IS SOURCING PARTS AND ARRANGING TO INSTALL ON-SITE. P/N: 48510-5 S/N: NA   A/C HOURS: 18761 A/C CYCLES: 17192 (TC# 20190416012)
